JournalszaaVol. 3, No. 3pp. 193–202

Fredholmness and finite section method for Toeplitz operators in lp(Z+×Z+)l^p (Z_+ \times Z_+) with piecewise continuous symbols II

  • Albrecht Böttcher

    Technische Universität Chemnitz, Germany
Fredholmness and finite section method for Toeplitz operators in $l^p (Z_+ \times Z_+)$ with piecewise continuous symbols II cover
Download PDF

Abstract

In this paper we prove sufficient conditions for Fredholmness of discrete Toeplitz operators with piecewise continuous symbols on the space lpl^p over the quarter-plane and for the applicability of the finite section method to such operators. The methods used here are based on a bilocalization technique and the local principle of Douglas and Krupnik. Part I of this work contained the proofs of the necessity of the corresponding conditions, the necessary definitions, and the formulation of the main results.

Cite this article

Albrecht Böttcher, Fredholmness and finite section method for Toeplitz operators in lp(Z+×Z+)l^p (Z_+ \times Z_+) with piecewise continuous symbols II. Z. Anal. Anwend. 3 (1984), no. 3, pp. 193–202

DOI 10.4171/ZAA/100